# SDR AALA202403134251

- Difficulty date: March 12, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N807NN
- Make and model: Boeing 737823
- Aircraft serial: 31077
- Aircraft time: 42,483 hours, 17,764 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT GALLEY EMERGENCY EXIT LIGHT COVER MISSING. REMOVED AND REPLACED AFT GALLEY EMERGENCY EXIT LIGHT ASSEMBLY. PER AMM 33-51-01. FUNCTIONAL CHECK GOOD CHECK GOOD.
